Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Sung Jin Jeon 2 Articles
Efficacy of epidermal growth factor receptor-tyrosine kinase inhibitors for patient with leptomeningeal metastasis of epidermal growth factor receptor mutant non-small cell lung cancer.
Jong Sik Lee, Kyung Ann Lee, Kang Hoon Lee, Sun Young Moon, In Ae Kim, Sung Jin Jeon, Jae Ki Min, Hee Joung Kim, Kye Young Lee
Yeungnam Univ J Med. 2016;33(1):64-67.   Published online June 30, 2016
DOI: https://doi.org/10.12701/yujm.2016.33.1.64
  • 1,760 View
  • 2 Download
AbstractAbstract PDF
We report on a 64-year-old man with leptomeningeal metastasis (LM) from an epidermal growth factor receptor (EGFR)-mutated adenocarcinoma of the lung. He was treated with paclitaxel, cisplatin. After completion of chemotherapy, he complained of headache, nausea, and vomiting. EGFR-mutated tumor cells were identified from the cerebrospinal fluid (CSF). Second-line therapy with gefitinib, methotrexate was started. After receiving gefitinib for 4 weeks, he had no more headaches or vomiting. Eleven months after initiation of gefitinib, he developed headache and nausea. Chest computed tomography showed aggravation of bone metastasis. Third-line therapy was started with gemcitabine and carboplatin. Two weeks later, he experienced disorientation. After a fourth relapse within the central nervous system, the therapy was switched to erlotinib and significant improvement of LM was achieved. This case shows that LM can be diagnosed by detecting EGFR mutation in CSF and EGFR tyrosine kinase inhibitors are effective for LM from EGFR mutant non-small cell lung cancer.
A Case of Rifampin-Induced Recurrent Adrenal Insufficiency During the Treatment of Pulmonary Tuberculosis in a Patient with Addison's Disease.
Jong Sik Kang, Gwang Beom Ko, Jae June Lee, Minsoo Kim, Sung Jin Jeon, Gwang Hyeon Choi, Sun Mok Kim, Woo Je Lee
Yeungnam Univ J Med. 2012;29(1):19-23.   Published online June 30, 2012
DOI: https://doi.org/10.12701/yujm.2012.29.1.19
  • 1,787 View
  • 17 Download
AbstractAbstract PDF
Adrenal insufficiency during the treatment of pulmonary tuberculosis is a troublesome condition and can at times be lifethreatening if untreated. Rifampin is one of the most widely prescribed anti-tuberculosis agents. Furthermore, rifampin has been known to be capable of affecting the metabolism of various medications, including glucocorticoids. In this paper, a case of recurrent adrenal insufficiency induced by rifampin during the treatment of pulmonary tuberculosis is reported. The patient was a 63-year-old man who was diagnosed with Addison's disease 17 years earlier and had been undergoing glucocorticoid replacement therapy. Five months before, the patient manifested pulmonary tuberculosis and was immediately given anti-tuberculosis medication that included rifampin. After one week of medication, general weakness and hyponatremia occurred. Despite the increased dose of the glucocorticoid medication, the adrenal insufficiency recurred many times. Since the substitution of levofloxacin for rifampin, the episodes of adrenal insufficiency have not recurred so far.

JYMS : Journal of Yeungnam Medical Science